RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, Number 2, Pages 44–48 (Mi vmumm136)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

The topological entropy on a space of homeomorphisms does not belong to the first Baire class

A. N. Vetokhin

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The parametric family of Lipschitz homeomorphisms of a compact metric space continuously depending on the parameter is studied. We construct such a family that topological entropy of homeomorphism considered as a function of the parameter does not belong to the first Baire class.

Key words: topological entropy, Baire classification.

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2016, 71:2, 75–78

Bibliographic databases:

UDC: 517.93
Received: 20.05.2015

Citation: A. N. Vetokhin, “The topological entropy on a space of homeomorphisms does not belong to the first Baire class”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, no. 2, 44–48; Moscow University Mathematics Bulletin, 71:2 (2016), 75–78

Citation in format AMSBIB
\Bibitem{Vet16}
\by A.~N.~Vetokhin
\paper The topological entropy on a space of homeomorphisms does not belong to the first Baire class
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2016
\issue 2
\pages 44--48
\mathnet{http://mi.mathnet.ru/vmumm136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3637815}
\elib{http://elibrary.ru/item.asp?id=26223969}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2016
\vol 71
\issue 2
\pages 75--78
\crossref{https://doi.org/10.3103/S0027132216020066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393855500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971326422}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm136
  • http://mi.mathnet.ru/eng/vmumm/y2016/i2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Vetokhin, “The Exact Baire Class of Topological Entropy of Nonautonomous Dynamical Systems”, Math. Notes, 106:3 (2019), 327–333  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:31
    Full text:6
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020